# SDR USAABB01031

- Difficulty date: May 24, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

LGW - FLT 49 EN ROUTE CDG-PIT, PASSENGER NOTED AN UNUSUAL ODOR IN THE VICINITY OF ROW 19.  FLIGHT DIVERTED TO LGW AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE WAS ABLE TO ASSOCIATE THE ODOR WITH THE RECIRCULATION FANS.  (M)
